MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC, PALM BEACH GARDENS, FL LINESIDER NON-MOD STANDARD TULIP, DUAL LEAD SHANK; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

INTEGRITY IMPLANTS INC, PALM BEACH GARDENS, FL LINESIDER NON-MOD STANDARD TULIP, DUAL LEAD SHANK; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number LS-N6SA7550
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint lot has been recalled for a separate issue under manufacturer recall number 3012797630-02022022-00006-r.
 
Event or Problem Description
On 03feb22 accelus was informed of a complaint on a linesider non-modular standard screw.It was originally reported by the rep that an intraoperative screw head separation had occurred during the procedure.At the time, this was all the information that was available.New information was received on 11mar22.Per the complaint entry form received on 11mar22, the reported weld failure occurred during a revision procedure.The initial surgery was a 4 level plif and fixation procedure that took place on (b)(6) 2021.During a postoperative follow up visit it was noted that one of cephalad screws was loosening, as a result, the surgeon opted to revise the procedure.The revision procedure took place on (b)(6) 2022.It was noted during the revision procedure that one of the caudal screws had a separated tulip head.It is unknown if this separation occurred postoperatively or during the revision procedure.The procedure was completed by removing and replacing the loose cephalad screw and the separated caudal screw.The reported weld failure resulted in a 10 minute delay to the revision procedure.No additional patient harm was reported as a result of this occurrence.

Brand Name
LINESIDER NON-MOD STANDARD TULIP, DUAL LEAD SHANK
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
INTEGRITY IMPLANTS INC, PALM BEACH GARDENS, FL
integrity implants inc
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
Manufacturer Contact
rod atkins
354 hiatt drive
palm beach gardens, FL 33418
5615064996
MDR Report Key14074144
Report Number3012797630-2022-00013
Device Sequence Number6137375
Product Code NKB
UDI-Device Identifier00818613027891
UDI-Public(01)00818613027891(10)02210131
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K203367
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS-N6SA7550
Device Catalogue NumberLS-N6SA7550
Device Lot Number02210131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2022
Initial Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale